# SDR CALA2024081502219

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N38467
- Make and model: Boeing 737924ER
- Aircraft serial: 33537
- Aircraft time: 36,063 hours, 12,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D071701100
- Part serial: 232446
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHT BATTERY PACKS FAIL CAPACITY CHECK. REF TO P MCO NR 15373.0025 REMOVED AND REPLACE  BATTERY EMERGENCY PACKS S/N 232446. PER B73 7 A,, 33-51-06.
